# SDR R61A2019061870633

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 41,094 hours, 25,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHT EXIT LOCATOR SIGN INOPERATIVE. RECONNECTED PLUG AND OPS CHECK EMERGENCY LIGHT EXIT LOCATOR IAW AMM 33-50-13.
